MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS® CLOSED MALE LUER, RED CAP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS® CLOSED MALE LUER, RED CAP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number CH2000S-PC
Medical Device Problem Codes Contamination (1120); Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a spinning spiros closed male luer, red cap in which the customer reported that they tried using a vial spike and noticed a small fragment of clear plastic along with a hole that can be seen when disconnected from the spiros.The customer suspects that spiros device may cause the silicon to become loose.It was not specified whether there was patient involvement or not.No harm was reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device was discarded and not returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.Additional telephone number - section e1 (b)(6).
 
Additional Manufacturer Narrative
A photo was provided for evaluation; the complaint of cored seal on a a clave can be confirmed based on the photos provided.The photo showed clave (concomitant product) with a cored silicone seal.No spiros can be observed in the photos provided.Without the return of the sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history review for lot 5957596 was reviewed and no non conformities were found that would have led to the reported complaint.

Brand Name
SPINNING SPIROS® CLOSED MALE LUER, RED CAP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key16860184
Report Number9617594-2023-00172
Device Sequence Number5796298
Product Code FPA
UDI-Device Identifier00840619027568
UDI-Public(01)00840619027568(17)270501(10)5957596
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K082806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCH2000S-PC
Device Catalogue NumberCH2000S-C
Device Lot Number5957596
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIAL SPIKE, LIST # 011-CH74 - ICU MEDICAL.
Patient SexUnknown